On the Navier-Stokes problem

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2019, Vol 16, Issue 0

Abstract

One of the millennium problems is discussed. The results of the author’s solution to this problem are explained. The problem discussed is the Navier-Stokes problem in the whole space.

Authors and Affiliations

Alexander G. Ramm

Keywords

Related Articles

On Soft gr-Closed sets in Soft Topological Spaces

The aim of this paper is to introduce soft pgr-closed sets in topological spaces which is defined over the universe of the given set with a fixed set of parameters. Further, we investigate its properties and its relation...

Fourier Series Expansions of Powers of the Trigonometric Sine and Cosine Functions

In this paper, Fourier series expansions of powers of sine and cosine functions are established for any possible power real or complex or positive integer. Recurrence relations are established to facilities the computati...

The Bessel-type Wavelet Convolution Product

In this paper the convolution product associated with the Bessel-type Wavelet transformation is investigated.Further,certain norm inequalities for the convolution product are established.

Median Double Ranked Set Sampling Method

In environmental monitoring and assessment, the main focus is to achieve observational economy and to collect data with unbiased, efficient and cost-effective sampling methods. Ranked set sampling (RSS) is one traditiona...

OPTIMAL DISTRIBUTED CONTROL OF STOCHASTIC ELLIPTIC SYSTEMS WITH CONSTRAINTS

The objective of this paper is to study the optimality for stochastic non cooperative elliptic systems. A distributed control problem for a stochastic elliptic systems with constraints on states and controls is studied....

Download PDF file
  • EP ID EP651855
  • DOI 10.24297/jam.v16i0.8088
  • Views 149
  • Downloads 0

How To Cite

Alexander G. Ramm (2019). On the Navier-Stokes problem. JOURNAL OF ADVANCES IN MATHEMATICS, 16(0), 8262-8266. https://europub.co.uk./articles/-A-651855